I suffer from mod-severe sciatica, numbing on right side , also cervical probs needing eventual fusion,,
Anyway, I REALLY over exerted myself and my back Saturday, painting a room , cleaning furniture and moving it, and also hauling HEAVY boxes and unpacking them. I had been working hard for three days.
Anyway, I have my period in the beg of the month- usually 1-5 of the month ,,, clockwork
Sat nite I was in awful pain fromthe back and I took a skelaxine and later a motrin. Sun I felt as if I would stsrt my period again,, and monday afternoon I started spotting a bit of dark blood.
I also feel as if I am getting a cold ,, virus of some sort.
Has anyone else with back probs has trouble with spooting after ya overdo the back? Or when you get sick?
Seems I had this happen when I had heart cath ,, the cath seemed to bring on my period again,,
Does this make sense to anyone else?
I am also stressing about my Dad who is having some health issues.
Thank you and God Bless!
you know what? That sounds familiar. We know that the period can be affected by stress. Here is my story: I have been on depo for ten years. I have never had a period while on depo. Well, my back and neck pain got bad in June. I wasn't due for my injection until August and mid July I started. I got worried but after speaking with my dr, we decided the stress of my back and neck probably brought that on. Then things were normal again. WELL, this past weekend is ONE MONTH until my next shot is due, and I started AGAIN. Same scenario. I think stress has a lot to do with it, and any kind of stress could trigger it. Stress to your body physically, stress emotionally, stress sub-consciously, etc.... Hope this helped a little.
That happened to me this past weekend. Although I didn't think that it had anything to do with my back. I have a new herniation at at L4/L5 and I went to visit (flew in a plane) my sister this weekend and we spent a lot of time walking, shopping, drinking, eating. When I arrived home - I started to spot very dark (almost black) blood. Interesting to think it might be related to the disk problems..